American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sun-Sig Byun, Yumi Cho and Dian K. Palagachev. Global weighted estimates for nonlinear elliptic obstacle problems over Reifenberg domains. Proc. Amer. Math. Soc. 143 (2015) 2527-2541.
Abstract, references, and article information   
View Article: PDF

[2] Sun-Sig Byun and Seungjin Ryu. Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems. Proc. Amer. Math. Soc. 138 (2010) 641-653. MR 2557181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jingyu Li, Steve Rosencrans, Xuefeng Wang and Kaijun Zhang. Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body. Proc. Amer. Math. Soc. 137 (2009) 1711-1721. MR 2470829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sophia Th. Kyritsi and Nikolaos S. Papageorgiou. Multiple solutions for strongly resonant nonlinear elliptic problems with discontinuities. Proc. Amer. Math. Soc. 133 (2005) 2369-2376. MR 2138879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Alessandrini, E. Rosset and J. K. Seo. Optimal size estimates for the inverse conductivity problem with one measurement. Proc. Amer. Math. Soc. 128 (2000) 53-64. MR 1695112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia